# SDR I5PA2020021966801

- Difficulty date: February 6, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 93,871 hours, 24,159 cycles
- Engine: Pwa PW2037
- Engine time: 63,170 hours, 20,606 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 36015611508008
- Part serial: 217430
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG FIRE LOOP DETECTOR NO 2 WAS FOUND FAULTY DURING A PRE FLIGHT CHECK. PART WAS REPLACED WITHOUT ANY FURTHER DEFECTS
